# SDR USAA2011060600020

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 7,963 hours, 2,435 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0196
- Condition: Low Pressure
- Location: R4 Door
- Part time: 7,963 hours, 2,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 35 - PHX-LAX - EMERGENCY EGRESS SYSTEM - R4 DOOR REQUIRES SERVICING.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
